ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Матричные континуальные аналоги теорем Г. Сегё о теплицевых детерминантах

Микаелян, Л. В. (1982) Матричные континуальные аналоги теорем Г. Сегё о теплицевых детерминантах. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (4). pp. 239-263. ISSN 00002-3043

[img]
Preview
PDF
Download (3023Kb) | Preview
    Item Type: Article
    Additional Information: Տյոպլիցյան դետերմինանտների մասին Գ. Սեգյոյի թեորեմների մատրիցային կոնտինուալ անալոգները։ The matrix continual analogues of Szego's theorems on Teoplitz determinants.
    Uncontrolled Keywords: Միքայելյան Լ. Վ., Mikaelian L. V.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 18:41
    Last Modified: 25 Dec 2012 10:39
    URI: http://mathematics.asj-oa.am/id/eprint/1480

    Actions (login required)

    View Item